Yes they need to be monitored, checked on the Interactions Checker this was found:
methadone ↔ lisinopril
Applies to: methadone, lisinopril
MONITOR: Many psychotherapeutic and CNS-active agents (e.g., anxiolytics, sedatives, hypnotics, antidepressants, antipsychotics, opioids, alcohol, muscle relaxants) exhibit hypotensive effects, especially during initiation of therapy and dose escalation. Coadministration with antihypertensive agents, in particular vasodilators and alpha-blockers, may result in additive effects on blood pressure and orthostasis.
MANAGEMENT: Caution is advised during coadministration of these agents. Close monitoring for development of hypotension is recommended. Patients should be advised to avoid rising abruptly from a sitting or recumbent position and to notify their physician if they experience dizziness, lightheadedness, syncope, orthostasis, or tachycardia.
Hope this helps, however you could also check it with your doc/pharmacist.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Mar 2012 • 1 answer
Posted 31 Mar 2012 • 1 answer
My mother takes lisinopril and she having alot of coghing and dry mouth with spitting and bad taste?
Posted 23 Nov 2013 • 2 answers
Posted 3 Nov 2015 • 1 answer
Posted 20 Oct 2017 • 0 answers